« Peeple are Peeple | Main | The Gall of Rall and the Traitors of the Left »

Monday, Monday

I've taken the advice of a several dozen of you and I'm headed off to see my doctor right now. After doing some research, I took myself off the Wellbutrin as well as the Paxil and most of the withdrawal symptoms from the Paxil subsided. I still have my prescription so I can pop half of a 25mg if things start up again. However, I am going to tell my doc that I'd like to get off daily meds entirely and perhaps try Xanax, or something similar that I don't have to take every day, but just take as needed. One of the benefits of going off the Paxil has been the rapid loss of the weight I gained when I went on it. I feel better and lighter already, even though I have lost a bit of weight in places I would have rather kept it, if you get my drift. Such is the price we (and my husband) pay. Anyhow, I won't be back on the comp for a while, so don't forget to check out the Peeps Protesters below and, if I may say so myself, I wrote a few good posts yesterday that you might have missed because of the holiday. When I get back, I'll be bitchslapping Ted Rall, among others. Stick around. And thanks again to everyone who virtually held my hand over the past few days of medical malady.

Comments

Good Luck with the doctor. Any chance of putting a "better life for peeps" banner on you site :)

Well, thank goodness for all those pictures you took... now you can at least point to them and say "They used to be shaped like THIS."

Could you possibly describe in detail the feeling of going off of Wellbutrin?

And have you had Xanax before? Could you describe how that feels?

I know somebody I'd like to not have daily meds as well.....but I want this person to feel comfortable not being on them......

Xanax has helped me overcome my fear of flying. I took it before each flight for a few months, and now, I rarely have to take it at all.
It keeps me from having anxiety attacks.
I have only taken 4 of them in the last 5 months.

I do not feel drugged when I take one. Just calmer.

Good luck, and good thoughts go with you.

Good luck with getting the meds straightened out. I have a sneaking suspicion that your spouse will not lose interest in those places you're worried about...

I'm withdrawing from Effexor right now. NASTY. Ever drop in dose has resulted in massive headaches, sever dizziness and loss of fine motor control...not to mention sleeping for 48 hours. SRI's and the like can sneak up on ya, so be careful.

Be wary of Xanax though, it can be very addicting. If you are prone to addictive behavior it may not be a good idea, but that's for you and your doc to decide.

You've been in my prayers all through this.

I sure this has nothing whatever to do with you, whatsoever, and it is completely irrelevant, but as you likely know, the SSRIs frequently interfere with ease or ability to orgasm in many people, and one virtue of getting off -- er -- them is regaining whatever one's previous level of ease (or not) was.

On the other hand, for many people it's not remotely worth the trade-off; it's not something anyone can judge for another.